Article citationsMore>>

T. C. T. Ting and D. M. Barnett, “Negative Poisson’s Ratios in Anisotropic Linear Elastic Media,” Journal of Applied Mechanics, Vol. 72, No. 6, 2005, pp. 929-931.

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.